Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

APH95

Member
  • Total Reviews

    0
  • Content Count

    5
  • Joined

  • Last visited

Community Reputation

0 Neutral

About APH95

  • Rank
    New Member
  1. My dermatologist just prescribed me accutane, first time I've taken it in my life and I'm currently on my 4th day. It wasn't until i actually got home from the pharmacist and translated the writing on the bottle (I'm living in a foreign country) that I saw that its only 10mg once a day. My acne is not severe but recently became inflamed so I was on a course of doxy for 2 and a half months prior to staring accutane, which helped. I saw that a lot of people start on 30mg or even higher, even when
  2. I don’t think so, it was a lot more red and inflamed before I started the doxy. In terms of the number of pimples and the overall redness and inflammation the doxy has definitely helped. I also have 0 acne anywhere else apart from across my cheeks and jawline (back, chest, forehead completely clear).
  3. So I recently had a huge flare up of acne which I hadn’t seen since I was 16 (I’m 24 now). I recently moved to another country which maybe had something to do with it. So I went to a dermatologist and was on doxycycline for 2 months. It definitely improved my skin and it doesn’t look as inflamed anymore and there has definitely been a reduction in the number of pimples. So I went back to see the dermatologist and he said my skin is improving on the doxy but he wants me to switch to
  4. So I’ve been on doxycycline for just over 6 weeks now and whilst progress has been slow so far I was starting to notice an improvement in my skin. However suddenly in the past 3-4 days or so I’ve broken out quite badly across my cheeks with a couple of big pimples. Ive heard about the ‘purging’ phase when you take antibiotics as some people say it gets worse before it gets better, but I always assumed this would happen in the first week or so? Is it possible to have a purging phase 6 weeks
  5. So I recently moved to South Korea and since arriving I’ve had a flare up of acne which I haven’t seen since I was 17. I was prescribed doxycycline and a topical cream back then which worked wonders and for the past few years I’ve only experienced the odd break out and some scarring. So I went to see a dermatologist here in Korea who again prescribed me the doxycycline but no topical treatments as he said they have minimal affect in his opinion. He also told me not to use ANY other cosmetic
×